# SDR CA101122021

- Difficulty date: November 18, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 15,136 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2140 · Heating System
- Part: Hose
- Condition: Deteriorated
- Location: Heater
- Part time: 207 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEATER WAS NOTICED TO BE WEAK IN FLIGHT.  ENGINEER FOUND THE HEATER NOZZLE HOSE UNDER THE CABIN FLOOR TO BE COMPLETELY DETERIORATED.  LOOKED LIKE GLUE LET GO AND THE INSULATION WAS BLOWN EVERYWHERE.  PART WAS REPLACED WITH NEW AND MANUFACTURER WAS INFORMED.
